Vitamins and Hoarseness or changing voice - from FDA reports
Hoarseness or changing voice is found among people who take Vitamins, especially for people who are female, 60+ old , have been taking the drug for 10+ years, also take medication Fosamax, and have Osteoporosis. This review analyzes which people have Hoarseness or changing voice with Vitamins. It is created by eHealthMe based on reports of 57,632 people who have side effects when taking Vitamins from FDA , and is updated regularly.
What to expect?
You are not alone!
Personalized health information
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA since 1977. Our tools are simple to use, anonymous and free. Start now >>>
On Aug, 28, 2017
57,632 people reported to have side effects when taking Vitamins.
Among them, 433 people (0.75%) have Hoarseness or changing voice
Number of reports submitted per year:
Time on Vitamins when people have Hoarseness or changing voice *:
- < 1 month: 0.0 %
- 1 - 6 months: 0.0 %
- 6 - 12 months: 33.33 %
- 1 - 2 years: 0.0 %
- 2 - 5 years: 0.0 %
- 5 - 10 years: 0.0 %
- 10+ years: 66.67 %
Gender of people who have Hoarseness or changing voice when taking Vitamins *:
- female: 77.57 %
- male: 22.43 %
Age of people who have Hoarseness or changing voice when taking Vitamins *:
- 0-1: 0.0 %
- 2-9: 0.28 %
- 10-19: 0.56 %
- 20-29: 4.48 %
- 30-39: 4.2 %
- 40-49: 5.6 %
- 50-59: 23.53 %
- 60+: 61.34 %
Top conditions involved for these people *:
- Osteoporosis (77 people, 17.78%)
- Asthma (52 people, 12.01%)
- Chronic Obstructive Pulmonary Disease (43 people, 9.93%)
- Rheumatoid Arthritis (31 people, 7.16%)
- Osteopenia (30 people, 6.93%)
Top co-used drugs for these people *:
- Fosamax (79 people, 18.24%)
- Aspirin (46 people, 10.62%)
- Nexium (43 people, 9.93%)
- Folic Acid (42 people, 9.70%)
- Advair Diskus 100/50 (41 people, 9.47%)
Top other side effects for these people *:
- Breathing Difficulty (86 people, 19.86%)
- Cough (77 people, 17.78%)
- Nausea (76 people, 17.55%)
- Joint Pain (74 people, 17.09%)
- Fall (74 people, 17.09%)
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Subscribe to the study: get notified of updates to the study.
Do you have Hoarseness or changing voice when taking Vitamins?
- Check symptoms - is hoarseness or changing voice caused by a drug or a condition?
- Get alerts to symptoms - forecast your symptoms and get alerts
- Join related support groups - you are not alone, join a support group on ehealth.me
- Report the side effect - help people in need and in real time
- Ask a question - ask a question related to the study
- write a review - share your experience related to the study
- More tools...
Expand the study to include all drugs with the same ingredientsHoarseness or changing voice and drugs with ingredients of ascorbic acid; biotin; cyanocobalamin; dexpanthenol; ergocalciferol; folic acid; niacinamide; pyridoxine hydrochloride; riboflavin phosphate sodium; thiamine hydrochloride; vitamin a; vitamin e.
Expand the study to include reports from both FDA and eHealthMeHoarseness or changing voice and Vitamins from FDA and eHealthMe reports
Vitamins has active ingredients of ascorbic acid; biotin; cyanocobalamin; dexpanthenol; ergocalciferol; folic acid; niacinamide; pyridoxine hydrochloride; riboflavin phosphate sodium; thiamine hydrochloride; vitamin a; vitamin e. It is often used in vitamin supplementation. (latest outcomes from Vitamins 57,974 users)
Hoarseness or changing voice
Hoarseness or changing voice has been reported by people with asthma, chronic obstructive pulmonary disease, rheumatoid arthritis, high blood pressure, osteoporosis (latest reports from 29,137 Hoarseness or changing voice patients).
Browse all side effects of Vitaminsa b c d e f g h i j k l m n o p q r s t u v w x y z
Drugs that are associated with Hoarseness or changing voiceHoarseness or changing voice
Could your condition cause Hoarseness or changing voiceHoarseness or changing voice
What would happen?
Questions to the study
I've been taking Lisinopril 20 mg for about two months. The past month I did start getting the dry cough (which I expected), but now I feel like my voice has changed. I'm 42 and sing often. All of a sudden I can't hit the notes on songs I have sang forever. Just wondering if anyone else has ...
I take sumatriptan as needed for migraine. It works great however, I am a singer and it makes my voice weak and hoarse. Is there something else I could take for migraine relief that wouldn't affect my voice ?
Not sure what details they want here? erm still alive and so far no more new diagnoses as each year seem to get diagnosed with something else. The main thing that is really annoying is that apart from the above illnesses is the various other things such as six car accidents, (I wouldn't mind but ...
I am 60 years old and have Primary Progressive M.S. for 10 years. Have been taking Ampyra for 20 months. Had 1 paralyzed vocal chord after 13 months. Had second paralyzed vocal chord at 20 months. Stopped taking Ampyra. Did not know there was a risk of losing voice taking Ampyra till very ...
I need help. Has anyone had this surgery done ? This is the third time my voice is very hoarse and need to get surgery done again to remove them. It's a virus I'm told and can keep coming back. They come back after only three months after surgery. I am very anxious and scared. I need to talk ...
User reviews to the study
I have been on Candasartan since a heart attack 12 years ago. My voice has been affected for some time now and endoscope has ruled out other problems. Just wondering if this drug might be causing this hoarseness and clearing of throat.
I have been taking Esbriet for less than 2 weeks and I seem to have lost my voice. It is like I have a bad case of seasonal allergies, but I don't have the normal drainage the would come with allergies. Anyone else experiencing this? Thanks
Took tramadol a few month ago for severe endometriosis pain. Now I've got hardly any voice and struggle to talk, which is affecting me every day...work/family/social. Drs are baffled as to what has caused it and how to treat it.